# SDR TWAA0103204

- Difficulty date: February 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- Aircraft time: 46,195 hours, 23,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ROW 1 TO 5, AFT OVERWING EMERGENCY EXIT SIGNS, AND THE EGRESS LIGHTS ROWS 30 TO 33, WERE INOPERATIVE.  DRIED WATER IN TRACKS FOR FWD CABIN EGRESS LIGHTS, REPLACED THE BATTERIES FOR THE OVERWING SIGN P/N 408822-101, AND (AFTER MAINTENANCE FERRY TO STL).  REPAIRED FEEDER STRIP AT ROW 33 AND 2W WIRES AT 3-901 IN OVERHEAD FOR THE LIGHTS AT ROWS 30 TO 33.  CHECK-C 9-20-00 MCI.
